# SDR SIMA200435806

- Difficulty date: December 19, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 8,459 hours, 8,903 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND THE SUPPORT CORRODED UPPER AFT END.  REMOVED AND REPLACED FLOOR SUPPORT BETWEEN FRAME 19 AND FRAME 20 IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.
